I recently received iron infusions at the beginning of November. About a week after the second dose, I started feeling a squeezing sensation in my chest. It's not a constant feeling, happens randomly and comes and goes. It's located I the center of my chest about mid level. I don't have shortness of breath or anything else. I thought that I was on too high of a dosage and my doc said to cut my medication and try to slowly increase it to a dosage that didn't give me that sensation. I was originally on 175 mg and dropped to 100 mg. I felt better and started to increase it (150 mg one day, 100 mg the next) and had the same sensation. I continued on 100 mg for a little bit more than a week and had the same sensation. I went to the ER last night because I was getting really worried and they discharged me after IV synthroid because my tsh was low. My levels were Wbc 9.50 rbc 5.57 hgb 15.1 hct 46.5. Tsh was 67.93, t4 6.7 and free thyroxine was .62.
Any thoughts about why I have the discomfort?